# SDR AALA202111298662

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 27,815 hours, 11,097 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR STICKS. ADJUSTED LATCH AS NECESSARY, OPS CHECK GOOD.
